Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Resurfacing nerve pain in feet, pelvic area post decreasing dosage of Duzela. Restart earlier dosage ?

I have been suffering from nerve pains mainly in my feet and pelvic area. I have been to neurologist . He prescribed me Duzela (Cymbalta) 20 mg daily which gave me relief . I was on this medication for 6 months and felt better. Now since I was feeling better doctor advised me to reduce the dose to 20 mg on alternate days. But doing this my pains have come back again. I want to know if I should start taking the medication again. and if so then How long should I take it? and will Long term uses of this medication give any damaging impacts on my internal organs like Kidney, Liver , Heart?
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
Cymbalta is not a treatment,and is not good for long term use. You can use it till the diagnosis is established.It may be the fibromyalgia, defeciency of vitaminD,calcium,or electrolytes.
I advise you to consult an orthopedic surgeon for diagnosis and treatment.
I usually prescribe to my patient with such symptoms neurotropic injections for 10 consecutive days,and then periodically,calcium suppliments, and pain killers.
Avoid taking potato, other tubers,tomato,egg, chicken,and and sea foods.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor